MAUDE Adverse Event Report: ETHICON INC. ETHILON; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 698G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/10/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: do you have any photos available for visual analysis? how many devices from each lot exhibited the alleged deficiency in each case? could you please provide the lot number currently listed as ¿unk¿? please provide the source or name of person providing answers to follow-up questions: the following information was reported: the event happened on 05/11 with 6 qtys affected, they were all done on 1 patient.The event happened on 05/14 and 05/18 are 2 different patients, but doesn't know how many affected qtys used.The hcp explained they request 2 boxes replacement, she can only confirm one box for the lot number, but the other box is unknown.She explained both boxes were experiencing the same issue.However, they cant return any of those devices because they discarded all the used and unused qtys because they deemed defective by the surgeon.She cant confirm how many qtys that were affected on the 2nd box.She can only confirm 9 qtys were used and 6 of them were affected.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.
 
Event or Problem Description
It was reported that a patient underwent a mini facelift procedure on (b)(6) 2026 and suture was used.It was reported by the account contact that during a mini facelift procedure, the suture detached from the needle.No additional information provided.No patient consequences.Additional information was requested.

Brand Name
ETHILON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25462741
Report Number2210968-2026-06206
Device Sequence Number18731783
Product Code GAR
UDI-Device Identifier10705031008588
UDI-Public(01)10705031008588(17)300831(10)10B315
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number698G
Device Lot Number10B315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown